MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-27
Medical Device Problem Codes Migration or Expulsion of Device (1395); Improper or Incorrect Procedure or Method (2017); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 27mm, navitor valve was selected for implant using a large flexnav delivery system (ds).The patient has a horizontal anatomy with the valve measuring to 57 degrees.Aortic valve calcification was classified as severe.During the procedure, at 80 percent, the valve was seated at 3mm depth.After full deployment, one of the retainer tabs remained over the retainer receptacles and with the gentle movement from the guidewire, the valve popped up.The valve was pulled up over the coronary arteries using a snare and a second 27mm navitor valve was selected for implant using a large flexnav ds.The valve was able to be implanted successfully.The patient remained hemodynamically stable throughout the procedure, and there was no clinically significant delay reported.No additional information was provided.The implanter believes the cause of migration to be due to an operator error since just before confirming the release to the other view the second implanter pushed the guide wire by mistake and the valve popped up.The patient was in a discharged in a stable condition.
 
Additional Manufacturer Narrative
An event of device migration, difficult or delayed separation, and improper or incorrect procedure or method was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Information from the field indicated that after the valve was fully deployed, one of the retainer tabs remained over the retainer receptacles and with the gentle movement from the guidewire, the valve popped up, and the valve was attempted to be snared.The patient has a horizontal anatomy with the valve measuring to 57 degrees.Aortic valve calcification was classified as severe.The provided videos were reviewed by an abbott representative.Based on all available information, the reported migration appears to be related to procedural conditions (the valve popped up due to an operator error).The reported difficult or delayed separation is due to the retainer tab remained over the retainer receptacles.However, a cause for the retainer tab getting stuck could not be conclusively determined.It is possible that patient anatomy (57-degree aorta, and severe calcification) contributed to this issue.However, this cannot be confirmed.The reported improper or incorrect procedure or method is related to the user snaring the valve.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24406319
Report Number2135147-2026-01090
Device Sequence Number9905655
Product Code NPT
UDI-Device Identifier05415067031594
UDI-Public(01)05415067031594(17)270425
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVTR-27
Device Catalogue NumberNVTR-27
Device Lot Number10342497
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale